MAUDE Adverse Event Report: COVIDIEN DOVER SLVR FOLEY CATH18FR5CC2W; CATHETER, RETENTION TYPE, BALLOON

COVIDIEN DOVER SLVR FOLEY CATH18FR5CC2W; CATHETER, RETENTION TYPE, BALLOON
Model Number 605189IC
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the catheters fail to last one month and accumulation of residue results in blockage and possible infection.Additional information from the customer stated the catheters are plugging approximately 2 weeks after insertion.When the catheters are removed they cannot see inside the catheter therefore it is unknown if sediment is building up; this is speculation only.Also, when the catheter blocks it is impossible to flush them requiring more frequent changes.

Brand Name
DOVER SLVR FOLEY CATH18FR5CC2W
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11155964
Report Number9612030-2021-02746
Device Sequence Number767361
Product Code EZL
UDI-Device Identifier10884521026469
UDI-Public10884521026469
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number605189IC
Device Catalogue Number605189IC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/12/2021
Patient Sequence Number1